Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote makes depression worse ?

Posted by Noa on December 17, 1999, at 2:06:23

In reply to Re: Depakote makes depression worse ?, posted by Sean on December 13, 1999, at 15:29:53

My nephew, now 22, has epilepsy. At 14, he suddenly became extremely depressed. He stopped eating, refused to get out of bed and go to school, and was suicidal. They consulted several doctors and were about to hospitalize him when a new doctor suggested it might be the depakote, which he had only been taking for a short time, after dylantin stopped working. Sure enough, he switched to tegretol, and the depression lifted.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16772